so yesterday i was at 87.5 mg, i stayed at that, was nauseous to where just smells made me gag, felt as if my head was gonna fall off and that i was dying, is this normal. when oh when is the worse over, could it also be my axiety/panic disorder im going thru? my dr put me on cymbalta to help with depression, also at nite im taking the xanax to help the panic attacks when im ready to go to bed, it usually hits at nite, is this normal? so anyone whos taken cymbalta and had great results please post, and how long does it take to have some type of success to this medication, and oh, is it normal with anxiety/panic/ptsd to feel like your always dying? and why?
Wow, is the worse over yet?
- 14 Oct 2011 by Anonymous
- 15 October 2011
I use to take Cymbalta and it worked very well. I swithced because it made me too sleepy, but doesn't make everyone this way. It is quite possible that the nausea and headache are from the Cymbalta. These are common side effects and will subside with continued use so hang in there. I suspect what you are feeling is more a combination of the anxiety and side effects of the Cymbalta than anything else. Not sure why you feel like you are dieing, but I can assure you that although it may take upwards of a month for the Cymbalta to reach maximum effectiveness, it will get better.
Here for you and keeping ya in my prayers,
I'm sorry, but what are you referring to? You were at 87.5 mg of what, Cymbalta? That's an awful lot of Cymbalta. No wonder you don't feel well. Could you please explain what's going on? I don't know.
I did take Cym for a whole year. But I only took 20 mg a day or less. My doc didn't even know it came as 20 mg, I had to tell him. I felt relief from the depression after about 5 days. But in the beginning the side effects are intense. They die down with time. It made me very warm, hot even. I went out all winter with a Fall jacket on. Even when it was below 32 degrees. I was never cold. I think I had headaches too, in the beginning. The 1 side effect that didn't go away was the sleepiness. I used to sleep almost 36 hours out of every 2 days. Not 36 hours in a row, but overall I slept about 36 hours for every 48 hours that went by. Normally I have insomnia, so this wasn't totally unwelcomed. But I couldn't work or accomplish anything. However, I had become so depressed I wasn't doing anything anymore anyway. I was in a really bad place. One beautiful side effect was Cym made all my back pains go away. I even forgot I have a bad back. That was great.
So I better wait for your answer. Maybe you aren't asking about Cymbalta? Please explain your problem better?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Darvocet-N 50 - Wow I have been taking darvocet for three years will I have withdrawls. I take thee?
Posted 23 Nov 2010 • 1 answer
Suboxone - Wow, now I'm terrified... after reading what Chris said I'm freaking! I'm takin two mgs a
Posted 3 Jan 2011 • 6 answers
Posted 9 Aug 2011 • 5 answers
Posted 23 Nov 2011 • 2 answers
Posted 20 Jun 2012 • 7 answers